# SDR COMA0560640

- Difficulty date: November 24, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 23,935 hours, 20,991 cycles
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5343 - FLAPS FAIL CAUTION.  CLEANED AND LUBRICATED FLAP FLEX DRIVE SHAFTS.
